# SDR 9901299603

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND TAIL COMPARTMENT CATWALK AND TAILCONE RELEASE HANDLE EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK AND RESEATED PIN TO CATWALK LIGHTS. OPERATIONAL CHECK NORMAL.
